# SDR DL757951925

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005163
- Condition: Dented
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE OCCURED, T/E WEDGE HAS MANY DENTS.  REPLACED T/E WEDGE PER SRM 57-43-02, FOR NR 4 L/E SLAT.
